# SDR AALA202507280076

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 94,732 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMER EXIT SIGN CALL LIGHTS INOP. MAINTENANCE RELAMPED CALL LIGHT AS REQUIRED ON EMERGENCY SCIENCE IAW AMM 33-25-02-960-801 OPS CK NORMAL.
